# SDR IPXA2023112016092

- Difficulty date: November 16, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 73,601 hours, 15,092 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMB STRONG OIL BURN SMELL FILLED COCKPIT. DECLARED EMER AND RETURNED TO DFW. RAN SMOKE REMOVAL CHECKLIST PERFORMED CLEANING OF THE AIR CONDITIONING PACK AND DISTRIBUTION DUCTS FOR ODOR REF AMM 21-53-00-160-802. ODOR BEGAN TO DISSIPATE AFTER AN HOUR, FOR TROUBLESHOOTING PURPOSES AND TO SIMULATE ENGINE CONDITIONS DURING EVENT OCCURRENCE PERFORMED HIGH POWER ENGINE RUNS REF AMM 71-00-00. AFTER ENGINE RUNS ODOR WAS ELIMINATED NO SMOKE DETECTED DURING RUNS OR THROUGHOUT TAXI. REPLACED COALESCER BAGS AS PRECAUTIONARY AFTER ENGINE RUNS TO VERIFY ALL CONTAMINATION REMOVED FROM ACC PACK SYSTEM. DURING R&R OF #2 COALESCER FOUND CONICAL SUPPORT TO HAVE CONTAMINATION. CLEANED SUPPORT AND INSTALLED NEW COALESCER BAGS REF AMM 21-54-05 LEAK CHECK GOOD REF AMM 21-54-01. RE-DID THE CLEANING OF THE AIR CONDITION PACK AND DISTRIBUTION DUCTS FOR ODOR REF AMM 21-53-00-160-802 NO ODOR OR SMOKE NOTED AT THIS TIME AC OK FOR SERVICE
